Format

Send to

Choose Destination
See comment in PubMed Commons below
J Cutan Pathol. 2014 Jun;41(6):539-43. doi: 10.1111/cup.12318. Epub 2014 Mar 11.

Vemurafenib-induced interface dermatitis manifesting as radiation-recall and a keratosis pilaris-like eruption.

Author information

1
Department of Dermatology, Johns Hopkins School of Medicine, Baltimore, MD, USA.

Abstract

Vemurafenib is a specific inhibitor of the V600E mutated BRAF protein kinase used for the treatment of unresectable or metastatic melanoma harboring this mutation. Multiple predictable side effects have been described with use of this targeted therapy, and implicate BRAF and mitogen activated protein kinase (MAPK) signaling pathways in their pathogenesis. Herein, we report the novel finding of an interface dermatitis in radiation recall and a keratosis pilaris-like clinical reaction in a patient treated with vemurafenib.

KEYWORDS:

dermatopathology; melanoma; radiation therapy

PMID:
24517243
DOI:
10.1111/cup.12318
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Wiley
    Loading ...
    Support Center